# SDR CKSA97370

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION:  AFT PRESSURE BULKHEAD, FS 1809 RT SIDE, FRAME CORRODED BETWEEN STRINGERS R-21 AND R-22 AREAS.  REPAIRED AFT PRESSURE BULKHEAD, FS 1809 RT SIDE, FRAME BETWEEN STR R-21 AND R-22 IAW L1011 SRM 53-11-00.  NON-ROUTINE TASK CARD NUMBER 102631.
